|Advise from you
Dec 26, 2008
Dear Doctor, I need a advise from you, I have noticed that my husband started to vomit, mostly at night after he had some drinks (Alchool). some times he has no apatite to eat. Day before yesterday he went to sri lanka, Friday on the way back to Doha he started to vomit, and at lest 10 times he has vomit. I have taken him to hospital. They have given injection to stop the vomit and his blood sugar was high, also they gave injection for that. he is ok now, but i need to know is it something to do with his drinks or the HIV medication, now his skin is getting darker and darker. i just wonder why. His last blood test was 28 October/08 CD4 count is 456 and Viral Load is 57 and his next Blood test will be on 2nd of March/09. The following medications are the daily routine.Morning : Renitect - 10mg - 1 tablet Amaryal - 2mg - 1 tablet Kaletra - 200mg - 2 tablet ( HIV ) Noon: Glucopange - 500mg - 1 tablet Night: Kaletra -200mg 2 tablets Glucopage - 500mg 1 tablet Truvada - 200mg 1 Tablet ( HIV) Please advise me is something wrong with his liver or kindly waiting for a reply soon. take care krishanthi
| Response from Dr. Henry
Both amaryl and glucophade are diabetic meds. Vomiting can be seen with many conditions which can worsen diabetes control. Alcohol can can gastritis/pancreatitis which can lead to nausea/vomiting as well as liver irritation. Gallbladder disease can also cause those symptoms as can reflux esophagitis/H pylori infection and other conditions. Chronic use of Kaletra/Truvada rarely directly cause liver/pancreas irritation but can contribute to the symptoms. I advise further work up under direction of his HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.